I was basically itching everywhere. Especially under my scrotum. (had some around my glans) I noticed it was red and kind of glossy/shiny looking sometimes but mostly reddish/pink. The doctor gave me some cream that’s used for jock itch. I misread the instructions and used it twice a week 2x daily (morning & night) everywhere it was itching and burning. Almost during the second week I noticed dryness and a little reduction in size. I read the instructions again and found my error. But is it possible for the cream to have reduced size. Is it temporally. (I did put it on my genitals). And I know the cream has some type of steroids which is not good.
I think you are just getting a little too anxious because of the itching.
I assure you that the cream would not have and could not affect the size - an increase in the itching temporarily is however possible.
'Jock itch causes itching or a burning sensation in the groin area, thigh skin folds, or anus. It may involve the inner thighs and genital areas, as well as extending back to the perineum and perianal areas.'
You could read more about the condition at the following link -
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.